# SDR ASAA2024100853036

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 59,944 hours, 18,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 ABC LIGHTED PLACARD EXIT ROW COVER CAME OFF. GROUNDED - YES. REMOVED AND REPLACED ROW 17 ABC EXIT ROW/SIDEWALL LIGHT ASSY. (DAMAGED HOUSING) 8 MIG-51A INSTL. AND REMOVED. OPS CLS GOOD. RF AMM 33-51-01.
